Location of Repository

American Short Fiction: a Bibliographical Essay

By Douglas Tallack


This paper was published as: American Studies International Journal, 1985, 23 (2), pp. 3-59. It may be available from https://journals.ku.edu/index.php/amerstud/Metadata only entr

Publisher: George Washington University Press
Year: 1985
OAI identifier: oai:lra.le.ac.uk:2381/8706
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://hdl.handle.net/2381/870... (external link)
  • https://journals.ku.edu/index.... (external link)
  • https://journals.ku.edu/index.... (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.